# SDR REXA2017013100143

- Difficulty date: January 31, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 24,391 hours, 21,889 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ROTATION WHEN OFF AFTER 30 SEC GEAR INDICATION DISAGREED AND FLASHING WITH NOSE GEAR INDICATION YELLOW. CHECKED S21 PROXIMITY SENSORS. FOUND GAP TO BE .043, WITHIN LIMITS. SERVICED NOSE STRUT IAW AMM 12-12-32-610-803. PERFORMED RETRACTION AND EXTENSION CHECK IAW AMM 32-30-00, NO DEFECTS NOTED. ONLY CODE IN PSEU WAS S21 NEAR.
